| Model Number |
400U23 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Unspecified Infection (1930); Pain (1994)
| Date of Event |
10/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 1 month post implant of this avalus ultra bioprosthesis 23mm valve, the patient reported redness and intermittent pain at the sternal incision site and was found to have sternal wound dehiscence.The patient was admitted to the hospital for sternal wound monitoring, and additional medical intervention was required to prevent permanent injury or impairment.It was further noted that 3 sternal washouts were performed, along with the placement of jackson-pratt (jp) drains.It was reported that the sternal wound grew proteus and antibiotics were given.It was stated that the patient had multiple drains.It was reported that the event was possibly related to the index procedure and not the device.On (b)(6) 2025, the patient was reported to be hemodynamically stable and was discharged.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Corrected data: a.2: age at event: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.